Publicación: Note on topologically singular points in themoduli space of Riemann surfaces of genus 2
dc.contributor.author | Costa González, Antonio Félix | |
dc.contributor.author | Porto Ferreira da Silva, Ana María | |
dc.date.accessioned | 2024-06-14T08:44:40Z | |
dc.date.available | 2024-06-14T08:44:40Z | |
dc.date.issued | 2019-06-20 | |
dc.description | This is the Accepted Manuscript of an article published by Springer in " Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas" on Jun 2019, available online: https://doi.org/10.1007/s13398-019-00704-6 Este es el manuscrito aceptado de un artículo publicado por Springer en "Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas" en Jun 2019, disponible en línea: https://doi.org/10.1007/s13398-019-00704-6 | |
dc.description.abstract | Let Mg be the moduli space of Riemann surfaces of genus g. Rauch (Bull Am Math Soc 68:390–394, 1962) focused his attention on and determined the so-called topological singular points ofMg: these are the points ofMg whose neighbourhoods are not homeomorphic to a ball. In a previous paper, the authors produced a topological proof for Rauch’s result for genera > 2; however, the methods used there do not apply to the genus 2 case. The only known proof for the remaining and important case, i.e., the case of singular points inM2, is to be found in an article by Igusa (Ann Math 72(3):612–649, 1960) and it lays on methods from algebraic geometry. Here, we present a topological proof for this case too. | en |
dc.description.version | versión final | |
dc.identifier.citation | Costa, A.F., Porto, A.M. Note on topologically singular points in the moduli space of Riemann surfaces of genus 2. RACSAM 113, 3375–3382 (2019). https://doi.org/10.1007/s13398-019-00704-6 | |
dc.identifier.doi | https://doi.org/10.1007/s13398-019-00704-6 | |
dc.identifier.issn | 1578-7303 | eISSN 1579-1505 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14468/22648 | |
dc.journal.title | Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas | |
dc.journal.volume | 113 | |
dc.language.iso | en | |
dc.page.final | 3382 | |
dc.page.initial | 3375 | |
dc.publisher | Springer | |
dc.relation.center | Facultad de Ciencias | |
dc.relation.department | Matemáticas Fundamentales | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.rights.uri | https://creativecommons.org/licenses/by-nc-nd/4.0/deed.es | |
dc.subject | 12 Matemáticas | |
dc.subject.keywords | riemann surface | en |
dc.subject.keywords | moduli space | en |
dc.subject.keywords | orbifold | en |
dc.subject.keywords | teichmüller space | en |
dc.title | Note on topologically singular points in themoduli space of Riemann surfaces of genus 2 | en |
dc.type | journal article | en |
dc.type | artículo | es |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 8dbf4941-94eb-4e49-a01e-8b9c32463231 | |
relation.isAuthorOfPublication | 9d2429ee-9b97-4b4d-8e2a-4b7fc7f1798e | |
relation.isAuthorOfPublication.latestForDiscovery | 8dbf4941-94eb-4e49-a01e-8b9c32463231 |
Archivos
Bloque original
1 - 1 de 1
Cargando...
- Nombre:
- Costa_Gonzalez_Antonio_Genus2.pdf
- Tamaño:
- 233.72 KB
- Formato:
- Adobe Portable Document Format
Bloque de licencias
1 - 1 de 1
No hay miniatura disponible
- Nombre:
- license.txt
- Tamaño:
- 3.62 KB
- Formato:
- Item-specific license agreed to upon submission
- Descripción: